1. What does SSTB mean? See our glossary of acronyms.

need help/thoughts regarding violent shakes I am getting

Discussion in 'ABV' started by overground55, May 8, 2014.

  1. overground55

    overground55 New Member

    Messages:
    3
    I recently purchased a knockoff battery, and several o-pen cartridges, 150mg each of the sativa and the indicas. I am getting strong shakes though when I vape from these. Does anyone else experience this sensation? It can be very difficult to control sometimes, and its the same regardless of whether Im puffing on one kind or the other. Does anyone have any thoughts on what could be causing this? Have I provided enough information to be useful? Any feedback would be incredibly helpful.

    When I tried the O-Pen vape, I thought that the amount of effort to draw (and thus activate it) was entirely too much. It gave me headaches.

    If you have any sort of breathing/heart issues, I'd try something MUCH easier to draw on.. think orange juice through a straw, not a thick milkshake.

    Thanks for the reply. It's not headaches so much for me. I am a lightweight and really wasn't much of a smoker, largely because of my living conditions and discreet smoking being a difficulty. This is why I got a hold of the open cartidges, for discretion.

    Sounds like anxiety from the 150mg. Most likely a panic attack.

    is this a oil? or e cig juice stuff?

    Maybe its the sativa I've seen people have anxiety attacks after smoking too much but never shakes though. I can tell your first hand that after a long night of smoking a 100 percent heirloom sativa I mildly was seeing trails and shadow people.

    Hard draw = slight lack of oxygen to the brain = slight effects that might be unpleasant

    Just sayin'... OP said it was not either strain that did it, it was both.

    I'd try a different vape.

    You may want to have a candid conversation with your doctor. Your vaping could be exacerbating some previously unforeseen, underlying health issue. I would definitely try a different vape.
    You know what they say; "If it hurts when I do this :bang:. Don't do this :bang:.
    Edit: does this happen when combusting?

    It's Co2 oil as far as I'm aware.

    From someone in the business...I concur.

    It doesn't happen when I combust, just vaping. Interestingly, at least to me, I feel like I get colder, and to stop the shakes I have to put on several layers and huddle close to my space heater to fight these chills.

    @overground55 ~ my former title means nothing as it is long expired- but as a former Wilderness First Responder and my limited knowledge of medicine, I would also recommend you have a very honest conversation with your doctor.

    IMO your reactions are unique and could be indicative of other unknown, underlying conditions.
    *****EDIT~ I just read the above response and @DieHard already used the same exact language. well said sir!

    Are you shaking like seizures? Many say that aura's are unique to each patient....

    So is the shaking just, like shivering from being cold. I find I am much more sensitive to temperature when I'm really zoinked. I can be sitting on my couch, sober, and know that I am a little chilly but it doesn't really bother me at all. Then I'll take a few dabs and within a few minutes I'm shivering, teeth chattering, etc. Never really thought twice about it, I just grab a blanket or some warm socks and a hoodie and I'm all set.

    As a first step I would try the same meds/dose in a second vape ...to rule out the first vape.

    Try iso or even bho oil since your able to smoke with no ill effects i guessing its co2 poisoning

    i did a bunch of searching seems your not alone from what i gather part is from low blood sugar and is suggested to drink fruit juice before during and after to test also suggested you eat healthy meal before.
    a few found out they had diabetes and consuming thc can lower your blood sugar levels.

    oddly most was underweight or very skinny and young new smokers .

    however you could be reacting to the co2 (however unsure how or why there be left over co2)

    Symptoms and signs of early hypercapnia include flushed skin, full pulse, tachypnea, dyspnea, extrasystoles, muscle twitches, hand flaps, reduced neural activity, and possibly a raised blood pressure. According to other sources, symptoms of mild hypercapnia might include headache, confusion and lethargy. Hypercapnia can induce increased cardiac output, an elevation in arterial blood pressure, and a propensity toward arrhythmias.[5][6] In severe hypercapnia (generally PaCO2 greater than 10 kPa or 75 mmHg), symptomatology progresses to disorientation, panic, hyperventilation, convulsions, unconsciousness, and eventually death.[7][8]

    to test this stop doing co2 oil you can purify that oil with everclear so doesn't go to waste.

    Truth be told, despite what I may have said before, many times when I have smoked flowers, it has caused me to vomit. I don't really know why, some say its swallowing the smoke, others say its your not eating enough. I am a lightweight to be sure, 24 year old weighing in at 115lb. very skinny, and rather short as well. Im glad to have read your post because it gives me something to think about, and possibly be concerned about in regards to my health.

    Perhaps it is just me being cold, although I'm not sure. Next time, I'll have to keep some thick, warm clothes nearby to test this.

    This shit happens to me sometimes too. Sometimes it's with the same strain that I'll get like that, other times I won't from the same exact batch. It can be any strain and any form for me. I know exactly what you mean, like a mix between RLS and being twitchy from, say, too much coffee or amphetamines. Everything from flower to kief to CO2, hash, etc. I for me it might be from not eating like I should, low blood sugar and then a slight drop in blood pressure from the cannabis. If it's an anxiety attack it's literally only the physical part and even then only a small part of the physical symptoms. I don't get the mental panicking or anything. Dunno. For what it's worth, if I had something wrong with me I'm almost positive the multiple doctors and nurses I've seen should have figured something out.

    It's happened to me a handful of times, maybe a dozen over as many years, definitely a "cold" issue. My body temp always drops a bit whenever I use mj anyway (great when I'm hot!). Sometimes if the room is already kinda cold (the way I usually prefer it), I get seriously chilled. Last time it happened was in the middle of June or July last year, it was 90F+ outside, AC on, and I was inside wrapped in the thickest blanket I could find and shaking violently. Once I get something warm on me, the shakes stop after some minutes and that's the end of it. Fwiw, I'm a lean guy.. some meat but not much fat.. and I tend to react to cold temps more strongly than other people.

    So, I wouldn't sweat it (I funny), but if you do find out it means you're going to die, please let me know so I can get my affairs in order.

    I weighed less than 115 lbs till I turned 30, and having spent much time in extreme cold, I ended up moving to the deep south...;)
    I would love to visit alaska again, but no intentions of doing so in cold season.

    Kinda silly, but one of the more helpful tips I picked up while in severe cold is to urinate often. Your body can waste precious energy just keeping your bladder at acceptable temps. Loose the fluid, and you will find yourself staying warmer.
     
    Quetzalcoatl, grokit, DieHard and 8 others like this.

Support FC, visit our trusted friends and sponsors